# SDR VJ9800134

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plating
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF AFT CARGO DOOR DAMAGED AT SEAL RETAINER.  TRIMMED CRACK AND COLD WORKED WRINKLE IAW REA 98131.  FABRICATED TWO DOUBLERS FROM .063 T3 AL AND ONE FROM .032 TITANIUM.  INSTALLED IAW BOEING SKETCH 98-03-02-011, SHEET 1, AND DC9 SRM 52-03, FIG 8, SHEET 2, AND INNER SKIN IAW DC9 SRM 52-01, FIG 2, SHEET 3.
